Translator Disclaimer
June 2021 Sequential time space fractional diffusion equation including nonhomogenous initial boundary conditions
Suleyman Cetinkaya, Ali Demir
Tbilisi Math. J. 14(2): 83-91 (June 2021). DOI: 10.32513/tmj/19322008124

Abstract

In this research, we discuss the construction of analytic solution of non-homogenous initial boundary value problem including PDEs of fractional order. By means of separation of variables method, the solution is constructed in the form of a Fourier series with respect to the eigenfunctions of a corresponding Sturm-Liouville eigenvalue problem including fractional derivative in Liouville-Caputo sense.

Citation

Download Citation

Suleyman Cetinkaya. Ali Demir. "Sequential time space fractional diffusion equation including nonhomogenous initial boundary conditions." Tbilisi Math. J. 14 (2) 83 - 91, June 2021. https://doi.org/10.32513/tmj/19322008124

Information

Received: 16 June 2020; Accepted: 15 November 2020; Published: June 2021
First available in Project Euclid: 2 July 2021

Digital Object Identifier: 10.32513/tmj/19322008124

Subjects:
Primary: 26A33
Secondary: 65M70

Rights: Copyright © 2021 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 2 • June 2021
Back to Top